欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  18 篇文章
     
     
 
No Degeneracy of the Ground State for the Impact Parameter Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1191-1195
       
 
Self-Similar Solution of Heat and Mass Transfer of Unsteady Mixed Convection Flow on a Rotating Cone Embedded in a Porous Medium Saturated with a Rotating Fluid

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1196-1203
       
 
Pulsed Sound Waves in a Compressible Fluid

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1204-1206
       
 
A Parametric Linearization Approach for Solving Zero-One Nonlinear Programming Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1207-1212
       
 
Strong Convergence of an Iterative Method for Generalized Mixed Equilibrium Problems and Fixed Point Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1213-1220
       
 
On Canard Homoclinic of a Liénard Perturbation System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1221-1224
       
 
Generalization of Certain Subclasses of Multivalent Functions with Negative Coefficients Defined by Cho-Kwon-Srivastava Operator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1225-1235
       
 
Multiobjective Nonlinear Symmetric Duality Involving Generalized Pseudoconvexity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1236-1242
       
 
High Accuracy Arithmetic Average Discretization for Non-Linear Two Point Boundary Value Problems with a Source Function in Integral Form

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1243-1251
       
 
A New Definition for Generalized First Derivative of Nonsmooth Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 10 Page: 1252-1257